# SDR BB08051

- Difficulty date: April 6, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 3350 · Emergency Lighting
- Part: Proximity Sensor
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OGG - THE EMERGENCY SLIDE LIGHT AT DOOR 2L WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE GIRT BAR PROXIMITY SENSOR.  OPERATIONALLY CHECKS OK.
